# SDR DALA2021102606619

- Difficulty date: October 20, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,879 hours, 36,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CIRCUIT BREAKER A10, CABIN STANDBY LIGHTS, TRIPS AFTER RESET MAINTENANCE PERFORMED A WIRING CHECK PER B717 WDM 33-52-02. WIRING CHECKS GOOD. PERFORMED OPERATIONAL TEST OF CABIN STANDBY LIGHTING PER B717 AMM 33-52 . OPERATIONAL CHECK WAS GOOD. NO 30 DAY HISTORY. AIRCRAFT IS OK FOR SERVICE. (LP #7336583)
